# SDR R61A201501010002

- Difficulty date: January 1, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 27,092 hours, 20,257 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brake Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING LOWERING LANDING GEAR, CREW RECEIVED A BRAKE CONTROL FAULT MESSAGE.  INTITIATED A GO-AROUND, RAN QRH AND DECLARED AN EMERGENCY.  LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  FOLLOWED FIM AND PROBLEM WAS A TRANSITORY CONDITION IAW AMM.  ACFT IS GOOD FOR SERVICE.
